Join the 'Rythmol' group to help and get support from people like you.
We found 10 questions associated with the 'Rythmol' topic.
Posted 22 Apr 2015 by Westengard • 1 answer
Along with heartburn is stomach ache and gas.
Posted 23 Oct 2014 by willemx • 1 answer
Posted 9 Feb 2013 by Redfoxxx • 1 answer
I have had other side effects like being tired, light headed and some blurred vision.. Most of my other meds have done the same.. But this is driving me crazy!!
Posted 11 Apr 2011 by acurnutt71 • 1 answer
Posted 10 Dec 2010 by ralphcrawford • 3 answers
Says long term effects of taking Rythmol more dangerous for me. I've read in some reviews Sotalol not recommended. Comments welcomed. A-Fib guy of 4 years in mid 50's
Posted 22 Nov 2010 by JIGGA 15 • 1 answer
has this condition been reported often - four weeks in treatment
Posted 9 Sep 2010 by ormalee • 1 answer
I have been taking 150 twice a day, and it has not helped fib and blood pressure,, up it to 225 twice a day, plus 5 mg of bystoic and I have higher pressure now then before and it has not stopped the a-Fib and I don't like taking it as mouth taste awful and frankly I do not like side effect, ...
Posted 20 Aug 2010 by C2 • 1 answer
scripted Rythmol. This is the first I've ever met him. The drug information says the first few doses of Rythmol should be administered in a "hospital-like setting". I was just given the script, start another 21 day Event Monitor and see you in 6 weeks. The coumadin dose I am to take ...